Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Adapted probability distributions

Authors: Douglas N. Hoover and H. Jerome Keisler
Journal: Trans. Amer. Math. Soc. 286 (1984), 159-201
MSC: Primary 60G05; Secondary 60E05
MathSciNet review: 756035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a family of notions of equivalence for stochastic processes on spaces with an underlying filtration. These refine the notion of having the same distribution by taking account of the relation of the processes to their underlying filtrations. The weakest of these notions is the same as the notion of synonymity introduced by Aldous. Analysis of the strongest equivalence property leads to spaces with a strong universality property for adapted stochastic processes, which we call saturation. Spaces having this property contain ’strong’ solutions to a large class of stochastic integral equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G05, 60E05

Retrieve articles in all journals with MSC: 60G05, 60E05

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society